IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 4196 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed9539    
    Printed114    
    Emailed6    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 ORIGINAL ARTICLE
Year : 2001  |  Volume : 67  |  Issue : 2  |  Page : 75--77

Long -term safety and toxicity of azathioprine in patients with air-borne contact dermatitis


Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Kaushal K
Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 17664713

Rights and PermissionsRights and Permissions

Forty-six patients, 35 males and 11 females between 30 and 75 years age having patch test confirmed air-borne contact dermatitis for 6 months to 20 years were treated with azathioprine for varying periods of 3 months to 3 years. Twenty-two patients (Group 1) received azathioprine 50 mg twice daily orally for 6 months to 3 years, 12 patients (Group 2) were given the drug in a dose of 50 mg once daily and 300 mg once in four weeks orally for 3 months to 2.5 years, and the remaining 12 patients (Group 3) were treated with azathioprine 50 mg twice daily and 300 mg once in 4 weeks orally for 4°months to 2.3 years. All the patients were evaluated clinically as well as biochemically every month to determine the side-effects ofazathioprine. Out ofthese 46 patients, only 2 (4.3%) patients had severe drug-induced side-effects of gastrointestinal and hepatic origin. Three patients had transient rise in SGPT. Eighteen patients had other milder side effects which included mainly cutaneous infections.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow